Existence and multiplicity of positive solutions for elliptic systems

D. R. Dunninger, Haiyan Wang

Research output: Contribution to journalArticlepeer-review

66 Scopus citations
Original languageEnglish (US)
Pages (from-to)1051-1060
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume29
Issue number9
DOIs
StatePublished - Nov 1997

Keywords

  • Elliptic system
  • Existence and multiplicity
  • Positive solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this